MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) CURRENT DR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) CURRENT DR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number 2107-36
Medical Device Problem Code Inappropriate or Unexpected Reset (2959)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/27/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation results will be provided in the final report.
 
Event or Problem Description
It was reported that the device was found to be in backup vvi.The device was explanted and replaced.The patient was stable after the procedure.
 
Additional Manufacturer Narrative
The reported event of backup vvi was confirmed.The device was found to be in backup vvi when received.The reason of backup vvi was due to power on reset (por) which occurred due to high voltage therapy.The cause of por could not be determined.Additional information: d10.

Brand Name
CURRENT DR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE)
645 almanor avenue
sunnyvale CA 94085
MDR Report Key8606326
Report Number2938836-2019-03400
Device Sequence Number2319214
Product Code LWS
UDI-Device Identifier05414734502207
UDI-Public05414734502207
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2016
Device Model Number2107-36
Device Catalogue Number2107-36
Device Lot Number4778042
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/14/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/27/2019
Supplement Date Received by Manufacturer07/22/2020
Initial Report FDA Received Date05/13/2019
Supplement Report FDA Received Date07/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age78 YR